# SDR QXEA2010101800642

- Difficulty date: October 13, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 23,107 hours, 24,009 cycles
- Engine: Pwc PW150A
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Bolt
- Condition: Corroded
- Location: Nacelle Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 INBD FITTING UPPER SPAR ATTACHMENT PIN BOLT IS CORRODED. REPLACED BOLT IAW AMM 20-10-01 TABLE 3.
